# SDR SIMA20150116001

- Difficulty date: January 16, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 28,076 hours, 23,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING AISLE FLOOR STRIP IS THE WRONG COLOR AT ROW 18.  REPLACED IAW AMM CPT 32-50-12.  OPERATIONS CHECKED OK.
